Alert archive / Colorado / Flash Flood Warnings in 2023
Flash Flood Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jun 6, 2023, 5:55 PM MDT for Pueblo County, Colorado. It was in force for 115 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2023, 5:55 PM MDT (23:55 UTC)
- Expired
- Jun 6, 2023, 7:50 PM MDT
- In force
- 115 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 52 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:07 PM MDT | FLASH FLOOD | 1 Se Pueblo West, CO | 6+ inches of water flowing over road in low drainage areas across southern portions of Pueblo West. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.9 hours before the alert went out and 338 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2263 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
145
WGUS55 KPUB 062355
FFWPUB
COC101-070300-
/O.NEW.KPUB.FF.W.0015.230606T2355Z-230607T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
555 PM MDT Tue Jun 6 2023
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Northwestern Pueblo County in southeastern Colorado...
* Until 900 PM MDT.
* At 555 PM MDT, Trained weather spotters reported thunderstorms
producing heavy rain in Pueblo West. Between 1 and 2 inches of
rain have fallen. The expected rainfall rate is 1 to 1.5 inches in
1 hour. Additional rainfall amounts of 0.5 to 1 inch are possible
in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southwestern Pueblo, Pueblo Reservoir and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3837 10485 3833 10468 3834 10468 3834 10467
3819 10465 3819 10486
FLASH FLOOD...OBSERVED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR
$$
EP2 follow-up statements
806
WGUS75 KPUB 070053
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
653 PM MDT Tue Jun 6 2023
COC101-070300-
/O.CON.KPUB.FF.W.0015.000000T0000Z-230607T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
653 PM MDT Tue Jun 6 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING
FOR NORTHWESTERN PUEBLO COUNTY...
At 653 PM MDT, Trained weather spotters reported heavy rain has
ended in Pueblo West, with only light rain occurring. Between 1 and
2 inches of rain have fallen earlier this evening. Flash flooding
from earlier rainfall is still occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Trained spotters reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Pueblo Reservoir and Pueblo West.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3837 10485 3833 10468 3834 10468 3834 10467
3819 10465 3819 10486
FLASH FLOOD...OBSERVED
$$
EP306
WGUS75 KPUB 070150
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
750 PM MDT Tue Jun 6 2023
COC101-070200-
/O.CAN.KPUB.FF.W.0015.000000T0000Z-230607T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Pueblo CO-
750 PM MDT Tue Jun 6 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN PUEBLO COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3837 10485 3833 10468 3834 10468 3834 10467
3819 10465 3819 10486
$$
EPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 6, 2:21 PM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, Jun 6, 2:21 PM MDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 221 PM MDT Tue Jun 6 2023 .SHORT TERM...(This evening through Wednesday) Issued at 210 PM MDT Tue Jun 6 2023 Key messages: 1) Diurnally driven thunderstorms expected this evening and again on Wednesday with locally heavy rainfall and flash flooding possible. Moisture and weak disturbances caught within weak flow aloft between the upper low over CA and the plains ridge axis will keep diurnally driven showers and thunderstorms across the area both today and Wednesday. Precipitable waters will continue to run around 100-150+ percent of normal under light northwesterly steering currents aloft which begin to shift more westerly on Wednesday. The main risk with thunderstorms will be heavy rainfall. With more sun over the area today and again on Wednesday, instability will likely be higher over and near the mountains which may aid in increasing initial updraft strengths and precipitation intensities. Storm motions will remain weak so if these storms develop over the burn scars, Chalk Cliffs or Poncha Pass, then localized flash flooding will be possible. Thunderstorms will be possible across the plains both days though coverage will be less widespread compared to the mountains. Weak deep layer shears should limit storm strengths. However, mean CAPE values will be pushing 750-1000 J/kg with a little higher values possible across the southern counties where southerly flow will advect higher dew points northward. This could lead to a briefly strong storm or two across the plains with some small hail possible during the initial updraft growth phase. -KT .LONG TERM...(Wednesday night through Tuesday) Issued at 210 PM MDT Tue Jun 6 2023 Long term AFD: Key messages: 1) Lingering showers and a few thunderstorms will continue to dissipate into the late evening hours on Wednesday. Flash flooding will be possible over burn scar areas. 2) On Thursday, isolated showers and thunderstorms will develop during the afternoon hours initially over the higher terrain, and then move over the plains by late afternoon/evening. An isolated strong or severe storm could be possible over the far eastern plains. 3) On Friday, PM thunderstorms will still be more isolated, with a few moving over the plains by later in the afternoon and evening. Some of the thunderstorms developing over the eastern plains by late evening could become severe. 4) Saturday through next Tuesday, widely scattered to numerous showers and thunderstorms will be possible each day, with less chance of severe storms but a higher chance of flash flooding over burn scar areas. 5) Temperature trend for the next week will be a steady warming trend through the late week, then a cooldown over the weekend with Sunday being the coolest day, followed by warming again early next week. Detailed discussion: Wednesday evening... The mid to upper level flow continues to look fairly discombobulated with residual moisture at the 700 to 500 mb level and overall weak sheer as an upper level low remains far to the southwest over the Death Valley area in California. This will allow any convection that had initiated during the afternoon on Wednesday to remain nearly stationary and could cause concerns for possible flash flooding, especially over the burn scar areas through the late evening hours. The highest areas of CAPE look to be over the southern Sangre de Cristo Mountains and the Raton Mesa area with as much as 1500 J/kg, as well as more favorable lapse rates of 7.5 to 8.5 C/km, therefore a stronger storm may occur over this area and could threaten the Spring burn scar if it does. As the lower levels continue to stabilize going into the later evening hours, thunderstorms should continue to weaken into showers that may persist until after midnight. Some thunderstorms may continue until past midnight over the far southeastern plains, namely Baca County. Skies will continue to clear into the early morning hours on Thursday with temperatures falling into the low to mid 50s over the plains, and generally in the 30s to low 40s for high country. Thursday through Friday... On Thursday, the upper level low upstream will continue to slowly propagate towards the northeast over the Great Basin and fill as it does. This will allow for relatively drier air from the southwestern region to be advected up into the mid-level flow, which will result in convection developing over the higher terrain due to orographic lifting to be more sparse in nature. At this time, a consensus of the CAMs peg the Pikes Peak/Rampart Range area, as well as the southern Sangres again as having a better chance of convective initiation, due to there being better CAPE over these areas once again. With southwesterly flow in the mid to upper levels, and moderate instability over the plains, some of these thunderstorms will make their way out over the I-25 corridor throughout the afternoon hours, with a few continuing over into the eastern plains going into the evening hours. There could be a stronger or possibly severe storm over the far eastern plains as the environment will be more favorable to support better updrafts over this area. Friday will be similar to Thursday in terms of less coverage of PM thunderstorm development over the higher terrain as the mid-levels still tend to be more dry slotted. The upper level low will eventually become absorbed into the trough over the western states, with some upper level diffluence continuing to provide the instability to support convection. Given the higher amount of instability and dewpoints with increasing southeasterly flow over the eastern plains and making it back into the I-25 corridor, there will be a better chance of thunderstorms becoming severe over the eastern plains during the late afternoon/evening hours on Friday. Also with ridging building in over the region, temperatures will continue to gradually warm for both days, and closer to the seasonal average temperature for this time of year. Saturday through Tuesday... Deterministic models are still in relatively good agreement with the progression of the longwave trough upstream and a deepening trough over the Great Lakes region that will allow for a frontal boundary and some cooler air advection to move in over Colorado during the weekend. With this, the moisture plume will remain in place and the troughing with an associated boundary will allow for showers and thunderstorms to become more numerous during the weekend. With the cooler air advection, dropping temperatures nearly 10 degrees with Sunday being the coolest day, the lower levels will become more stable so there will be less of a threat of severe thunderstorms. However, because of the increased moisture and less shear over the region, there will likely be a higher risk for nearly stationary heavy showers and storms to cause flash flooding concerns for burn scar areas, and possibly urbanized areas as well. Ensemble PWAT does show higher values to remain over the northern half of Colorado, yet slight deviation in the position of the trough and/or plume of moisture could bring these higher values further south over our CWA. Ensembles and deterministic models also reveal recycled moisture remaining in place with flattening of the trough and more zonal flow by early next week which should keep the diurnal afternoon/evening showers and thunderstorms going through the early part of next week, and also a warming trend with temperatures right back near the seasonal average by Tuesday. -Stewey && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 210 PM MDT Tue Jun 6 2023 Thunderstorms will continue over the mountains and spread off into the adjacent plains and valleys during the late afternoon and evening. KALS and KCOS have the best chance for VCTS so have included this in both TAFs through the 00z-23z time frame. Chance looks too low for KPUB so have kept VCSH for now. However, all three terminals will likely see convective outflow winds with directions becoming northwest to westerly by 00z. Although odds look low for a stronger storm to impact the terminals directly, brief MVFR to even IFR cigs/vis could occur under the stronger storms. Storms should diminish after 01z for the terminals with winds diminishing and skies clearing towards morning. Winds will predominantly be diurnally driven with another round of afternoon showers and thunderstorms possible on Wednesday. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...STEWARD AVIATION...KT
Hazardous weather outlook, Jun 6, 11:48 AM MDT, 6 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1148 AM MDT Tue Jun 6 2023 COZ058>089-093>099-071800- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1148 AM MDT Tue Jun 6 2023 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered to numerous showers and thunderstorms will occur over the mountains this afternoon and early evening. Some of the rain is expected to be locally heavy as the showers and storms move slowly southeast across the higher terrain. Flash flooding over the old burn scars will be possible today. Over the lower elevations, isolated to scattered storms will occur along and west of the interstate, while only isolated storms will occur over the rest of the plains. The only exception to this will be down along the Colorado and New Mexico border where the showers may be more widespread during the late afternoon and evening time periods. During the late night hours, isolated showers and thunderstorms will be possible over all of the plains, especially the far eastern plains. The primary threat from any storms today will be locally heavy rain, especially in the mountains. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Daily afternoon showers and thunderstorms will continue the rest of this week and into the weekend. Heavy rain will be the most likely hazards, and flash flooding will be possible over vulnerable areas. The chance for strong to severe storms will increase over the eastern plains starting on Thursday. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over portions of the region. 31/31
In the hours before
Special weather statement, Jun 6, 4:39 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Pueblo CO
439 PM MDT Tue Jun 6 2023
COZ074-088-062330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
439 PM MDT Tue Jun 6 2023
...A strong thunderstorm will impact portions of southwestern Las
Animas County through 530 PM MDT...
At 438 PM MDT, Doppler radar was tracking a strong thunderstorm over
Segundo, or 14 miles west of Trinidad. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Segundo, Boncarbo and Weston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3705 10487 3716 10491 3726 10471 3704 10460
TIME...MOT...LOC 2238Z 261DEG 4KT 3714 10477
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RodriguezSpecial weather statement, Jun 6, 4:42 PM MDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Pueblo CO
442 PM MDT Tue Jun 6 2023
COZ093-094-097-062315-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
442 PM MDT Tue Jun 6 2023
...A strong thunderstorm will impact portions of southeastern Otero,
northeastern Las Animas and southwestern Bent Counties through 515 PM
MDT...
At 442 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles southwest of Higbee, or 23 miles south of North La Junta,
moving east at 5 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southeastern Otero,
northeastern Las Animas and southwestern Bent Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3759 10367 3776 10360 3775 10335 3745 10349
TIME...MOT...LOC 2242Z 274DEG 5KT 3763 10357
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RodriguezSpecial weather statement, Jun 6, 4:56 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
456 PM MDT Tue Jun 6 2023
COZ088-094-062345-
Eastern Las Animas County CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
456 PM MDT Tue Jun 6 2023
...Scattered strong thunderstorms will impact portions of
southeastern Las Animas County through 545 PM MDT...
At 456 PM MDT, Doppler radar was tracking strong thunderstorms 11
miles northeast of Branson, or 27 miles north of Des Moines, moving
east at 15 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3719 10425 3762 10375 3752 10316 3700 10341
3700 10380
TIME...MOT...LOC 2256Z 279DEG 14KT 3716 10376
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
RodriguezSpecial weather statement, Jun 6, 5:06 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Pueblo CO
506 PM MDT Tue Jun 6 2023
COZ079-081-083-085-086-062345-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
506 PM MDT Tue Jun 6 2023
...A strong thunderstorm will impact portions of southeastern
Fremont, northeastern Custer, southern El Paso and northwestern
Pueblo Counties through 545 PM MDT...
At 506 PM MDT, Doppler radar was tracking a strong thunderstorm near
Florence, or 15 miles north of Junkins Burn Scar, moving east at 20
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Florence, Pueblo Reservoir, Canon City, Penrose, Pueblo West and
Wetmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3823 10525 3856 10523 3852 10477 3819 10471
TIME...MOT...LOC 2306Z 274DEG 19KT 3836 10506
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RodriguezLocal storm report, Jun 6, 5:09 PM MDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
509 PM MDT Tue Jun 6 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM Flash Flood 2 SW Higbee 37.75N 103.48W
06/06/2023 Otero CO CO-OP Observer
Water in Creek is over the road and bridge.
Local estimates are that the creek is
running at least 10 feet higher than normal.
&&Special weather statement, Jun 6, 5:37 PM MDT, 18 minutes before
Special Weather Statement
National Weather Service Pueblo CO
537 PM MDT Tue Jun 6 2023
COZ086-070030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
537 PM MDT Tue Jun 6 2023
...A strong thunderstorm will impact portions of northwestern Pueblo
County through 630 PM MDT...
At 537 PM MDT, Doppler radar was tracking a strong thunderstorm over
Pueblo Reservoir, or 7 miles west of Pueblo. This storm was nearly
stationary.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pueblo, Pueblo West, Pueblo Reservoir and Salt Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
If on or near Pueblo Reservoir, get out of the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
10 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3817 10490 3842 10486 3841 10455 3814 10459
TIME...MOT...LOC 2337Z 276DEG 3KT 3830 10475
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RodriguezThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 6:06 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jun 6, 12:25 PM MDT | Special Weather Statement | PUB | Costilla | 35 min |
| Jun 6, 1:40 PM MDT | Special Weather Statement | PUB | Mineral | 35 min |
| Jun 6, 1:57 PM MDT | Special Weather Statement | PUB | Costilla | 33 min |
| Jun 6, 2:38 PM MDT | Special Weather Statement | PUB | Huerfano | 52 min |
| Jun 6, 2:47 PM MDT | Flash Flood Warning | PUB | Huerfano | 118 min |
| Jun 6, 2:53 PM MDT | Special Weather Statement | PUB | Huerfano | 37 min |
| Jun 6, 3:30 PM MDT | Special Weather Statement | PUB | Fremont | 30 min |
| Jun 6, 3:30 PM MDT | Special Weather Statement | PUB | Fremont | 45 min |
| Jun 6, 3:36 PM MDT | Special Weather Statement | PUB | Fremont | 24 min |
| Jun 6, 3:47 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jun 6, 3:55 PM MDT | Special Weather Statement | PUB | Alamosa | 35 min |
| Jun 6, 4:04 PM MDT | Flash Flood Warning | PUB | Fremont | 79 min |
| Jun 6, 4:17 PM MDT | Special Weather Statement | PUB | Otero | 28 min |
| Jun 6, 4:18 PM MDT | Special Weather Statement | PUB | Las Animas | 27 min |
| Jun 6, 4:20 PM MDT | Special Weather Statement | PUB | Fremont | 40 min |
| Jun 6, 4:39 PM MDT | Special Weather Statement | PUB | 51 min | |
| Jun 6, 4:41 PM MDT | Flash Flood Warning | PUB | Bent, Otero | 3 hr |
| Jun 6, 4:42 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| Jun 6, 4:56 PM MDT | Special Weather Statement | PUB | Las Animas | 49 min |
| Jun 6, 5:06 PM MDT | Special Weather Statement | PUB | Fremont | 39 min |
| Jun 6, 5:37 PM MDT | Special Weather Statement | PUB | Pueblo | 53 min |
Nearby
Flash Flood Warnings in Colorado, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.